# SDR UPS98227432

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210UP
- Make and model: Boeing 727247
- Aircraft serial: 21697
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI WHILE WORKING CUST CARD 816656 (INTERIOR 105), FOUND CORROSION ON FRAME AT BS 377 RBL 60 WL 209.  REMOVED DAMAGED AREA AND INSTALLED REPAIR PARTS AS PER SRM 51-40-3.
